# SDR MWEA96351

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47132
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 813
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, RT FUSELAGE SIDE SKIN FOUND CHAFED AND CORRODED FROM WING FILLET PANEL AT STA 813 AND LONG 26R.  REPAIRED DAMAGED AREA IAW DAC TELEX SVC-MSP-0335/DLP DATED 6 MAY 96.
